MAUDE Adverse Event Report: OSCOR INC. ABIOMED INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC. ABIOMED INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
We have been notified of a complaint involving an oscor 14fr x 13cm introducer (material #0052-3025, lot # c1-16469).The physician accessed the patient's right common femoral artery without issue and proceeded to dilate the insertion site with a 8fr, 10fr, 12fr dilators, respectively.The introducer was placed without any reported issues, however, the physician noticed a perforation in the artery.Nothing stood out on introducer sheath that indicated there was any damage with the introducer that caused or contributed to this event.The procedure was aborted and successfully completed the next day with a new introducer (14fr x 13 cm oscor) and new impella.No intervention/surgical repair due to not being able to access contralaterally because of previous hip replacement wound healing.The perforation was just proximal to the insertion sight, manual compression applied until hemostasis was achieved.There was no adverse impact to patient.Additional information has been requested.
 
Additional Manufacturer Narrative
The device was used for treatment.There was no product performance issue reported.The device was not returned for evaluation, therefore, the clinical observation could not be confirmed.The device history records were reviewed to confirm that the device passed all applicable in process and final inspections before shipping to the customer.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
As per additional information, there was no damage to introducer reported.The interventional cardiologist discovered the perforation prior to inserting the cp into the 14 fr sheath.Patient was stable from the previous day, due to the urgent necessity of treating the patient the decision was made to attempt the ppci again the following day.Introducer is not available as it was discarded by the customer.

Brand Name
ABIOMED INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key9349071
Report Number1035166-2019-00104
Device Sequence Number19372545
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-16469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR